by Jenny Fulginiti Updated: 1:55 PM EDT Mar 22, 2021
A new, dangerous drug mixture referred to as WIPEOUT is potentially making its rounds in Carroll County, health department officials say.
The Health Department says WIPEOUT is believed to contain an extremely dangerous mixture of Fentanyl, Cocaine and Xylazine and is being sold in gel capsules, but it has not been confirmed.
Xylazine is drug approved for veterinary use and is commonly used as an adulterant in heroin. Ingesting xylazine in combination alone or in combination with illicit drugs can cause severe central nervous system depression. Use of xylazine with cocaine or heroin can result in synergistic effects that may in crease the risk of an overdose or death.
CLICK HERE for more info on overdoses, prevention and treatment.
Signs of an Opioid Overdose
- Slow, shallow breathing or not breathing
- Slow heartbeat or no heartbeat
- Not waking up or not responding to voice or touch
- Limp body
- Choking or gurgling sounds, vomiting
- Pale, clammy skin; blue or gray lips and fingertips
- Small, constricted “pinpoint pupils”
If You Think Someone is Overdosing
- Call 9-1-1 immediately
- Administer naloxone, if available
- Stay with the person until medical help arrives
- Don’t Run, Call 911! Maryland’s Good Samaritan Law protects people who help someone
Carroll County Health department officials say there have been no confirmed overdose deaths due to WIPEOUT in the county.